Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 34, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 1, 2013, 3:29 AM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 3:29 AM CDT (08:29 UTC)
- Expired
- Jun 1, 2013, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howell County, MO, Oregon County, MO, Shannon County, MO
The radar
The St Louis radar (KLSX), 191 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
060
WGUS53 KSGF 010829
FFWSGF
MOC091-149-203-011400-
/O.NEW.KSGF.FF.W.0034.130601T0829Z-130601T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 900 AM CDT.
* AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR HAS ESTIMATED ONE TO TWO INCHES HAVE
FALLEN IN THE WARNED AREA AND ADDITIONAL ONE TO TWO INCHES WILL BE
POSSIBLE OVER THE NEXT SEVERAL HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3650 9112 3650 9213 3680 9212 3689 9167
3736 9120 3736 9117 3726 9115 3725 9111
3721 9112 3721 9109 3718 9108 3717 9103
3714 9101
$$
GRIFFIN1 follow-up statement
260
WGUS73 KSGF 011354
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 AM CDT SAT JUN 1 2013
MOC091-149-203-011402-
/O.EXP.KSGF.FF.W.0034.000000T0000Z-130601T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-OREGON MO-SHANNON MO-
854 AM CDT SAT JUN 1 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM CDT FOR OREGON...
SHANNON AND SOUTHERN HOWELL COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING THROUGH NOON. WHILE RAPID RISES ON SMALL STREAMS IS NO
LONGER EXPECTED...RESIDUAL FLOODING WILL CONTINUE THROUGH THE
MORNING.
DO NOT DRIVE ACROSS FLOODED ROADWAYS...ESPECIALLY WHERE WATER IS
FLOWING ACROSS THE ROAD.
LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
3650 9112 3650 9213 3680 9212 3689 9167
3736 9120 3736 9117 3726 9115 3725 9111
3721 9112 3721 9109 3718 9108 3717 9103
3714 9101
$$
TERRYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 1:07 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 1, 1:07 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT SAT JUN 1 2013
...RISK FOR SEVERE WEATHER AND FLOODING PERSIST OVERNIGHT...
.MESOSCALE DISCUSSION...
ISSUED AT 1 AM CDT SAT JUN 1 2013
CLUSTERS OF STRONG THUNDERSTORMS CONTINUED TO TRACK ACROSS EXTREME
SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI EARLY THIS MORNING. AN
OUTFLOW BOUNDARY HAD PUSHED SOUTH AND BECOME WEST TO EAST ORIENTED
NEAR THE ARKANSAS BORDER. A SUPERCELL WAS TRACKING EAST NEAR OR
JUST NORTH OF THIS BOUNDARY WHILE MORE ELEVATED CONVECTION
CONTINUED TRAIN ACROSS THE AREA.
EXPECT CONVECTION TO CONTINUE OVERNIGHT AS A SHORTWAVE TROUGH
APPROACHES FROM THE WEST AND THE REGION BECOMES POSITIONED WITHIN
THE ENTRANCE REGION OF THE UPPER JET. THESE FEATURES WILL ALSO
INTERACT WITH LOW LEVEL JET IMPINGING UPON THE BOUNDARY TO SUPPORT
CONTINUED DEVELOPMENT OF CONVECTION OVERNIGHT.
WHILE THE RISK OF SEVERE HAS DIMINISHED SOMEWHAT THE STRONGER
CELLS COULD PRODUCE LARGE HAIL AND SEVERE WIND GUSTS. ANY STORMS
CLOSER TO THE ARKANSAS BORDER WHERE THE AIRMASS IS LESS
CONTAMINATED WILL HAVE THE GREATER CHANCE OF BECOMING SEVERE
INCLUDING THE RISK OF PRODUCING AN ISOLATED TORNADO.
WILL HAVE TO MONITOR CONVECTION SURGING NORTHEAST FROM EAST
CENTRAL OKLAHOMA. THIS ACTIVITY COULD BRING ENHANCED SEVERE RISK
PARTICULARLY DAMAGING WINDS TO SOUTH CENTRAL MISSOURI DURING THE
EARLY MORNING HOURS.
FLASH FLOODING WILL REMAIN A SIGNIFICANT RISK AS STORMS CONTINUE TO
TRAIN ACROSS THE REGION. COVERAGE OF CONVECTION MAY INCREASE
OVERNIGHT WITH THE INFLUENCE OF THE UPPER AND LOW LEVEL JET.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.
THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1134 PM CDT FRI MAY 31 2013
ANOTHER WAVE OF THUNDERSTORMS WAS PUSHING INTO SOUTHWEST MISSOURI
FROM NORTHEAST OKLAHOMA AND WILL AFFECT THE TAF SITES OVER THE
INITIAL 3 TO 4 HOURS OF THE TAFS. MVFR CONDITIONS EXPECTED WITH
THE CONVECTION AND VFR CONDITIONS OUTSIDE OF THE CONVECTION.
SHOULD SEE FRONTAL BOUNDARY PUSH THROUGH THE AREA DURING THE
MORNING HOURS SATURDAY FOR JLN/SGF AND BY THE EARLY AFTERNOON AT BBG.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LINDENBERGHazardous weather outlook, Jun 1, 3:04 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 304 AM CDT SAT JUN 1 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 304 AM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY SOUTH OF A LAMAR TO ROLLA LINE. A FEW OF THESE STORMS MAY BECOME SEVERE WITH HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. A LIMITED RISK FOR AN ISOLATED TORNADO CONTINUES FOR FAR SOUTH CENTRAL MISSOURI SOUTH OF A GAINESVILLE TO WEST PLAINS LINE. IN ADDITION...TRAINING OF THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE OVERNIGHT WITH TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES. THIS WILL LIKELY LEAD TO FLASH FLOODING OF LOW WATER CROSSINGS AND SMALL STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY RAINFALL CONTINUES. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY. A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT IN FAR SOUTH CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jun 1, 1:38 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL 1 S HIGHLANDVILLE 36.92N 93.28W
06/01/2013 E1.00 INCH CHRISTIAN MO PUBLIC
NICKEL TO QUARTER HAIL
&&
GAEDELocal storm report, Jun 1, 2:11 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL BUTTERFIELD 36.75N 93.91W
06/01/2013 E1.00 INCH BARRY MO AMATEUR RADIO
TIME ESTIMATED FROM RADAR.
&&
BOXELLLocal storm report, Jun 1, 2:21 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 AM FLASH FLOOD 2 E SPARTA 37.00N 93.05W
06/01/2013 CHRISTIAN MO AMATEUR RADIO
FLOODING WAS OCCURRING IN SEVERAL LOCATIONS BETWEEN
SPARTA AND THE DOUGLAS COUNTY LINE ON HIGHWAY 14. WATER
WAS REPORTED AS 6 INCHES DEEP.
&&
HATCHLocal storm report, Jun 1, 2:33 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM LIGHTNING FAIR GROVE 37.38N 93.15W
05/31/2013 GREENE MO AMATEUR RADIO
*** 2 INJ *** TWO MALES WERE INDIRECTLY STRUCK BY
LIGHTNING. CONDITIONS OF THE VICTIMS ARE UNKNOWN AT THIS
TIME.
&&
HATCHLocal storm report, Jun 1, 2:47 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD 1 ENE STOTTS CITY 37.11N 93.93W
05/31/2013 LAWRENCE MO LAW ENFORCEMENT
*** 1 FATAL, 1 INJ *** DELAYED REPORT FROM FRIDAY MORNING
MAY 31ST. TWO MEN ATTEMPTED TO CROSS A LOW WATER BRIDGE
ON COUNTY ROAD 2110 ON THE SPRING RIVER AND WERE SWEPT
INTO THE FLOOD WATERS. ONE VICTIM WAS RESCUED...HOWEVER
THE OTHER VICTIM DROWNED.
&&
HATCHSpecial weather statement, Jun 1, 3:06 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 AM CDT SAT JUN 1 2013
MOZ095-096-104-010830-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
306 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TANEY...
SOUTHEASTERN CHRISTIAN AND WESTERN DOUGLAS COUNTIES UNTIL 330 AM
CDT...
AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF CHESTNUTRIDGE...OR 9 MILES NORTH
OF FORSYTH...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CHADWICK...CHESTNUTRIDGE...DOGWOOD...
GARRISON...GOODHOPE...KELTNER...MERRIAM WOODS...ROME AND WALNUT
SHADE.
PEOPLE IN NORTHERN TANEY...SOUTHEASTERN CHRISTIAN AND WESTERN DOUGLAS
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MISSOURI.
LAT...LON 3686 9329 3707 9279 3707 9274 3688 9264
3670 9320
TIME...MOT...LOC 0806Z 245DEG 34KT 3682 9313
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:00 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Vernon | 6 hr |
| May 31, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 46 min |
| May 31, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| May 31, 7:43 PM CDT | Tornado Warning | SGF | Polk | 32 min |
| May 31, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 23 min |
| May 31, 8:11 PM CDT | Flash Flood Warning | SGF | Barton, Camden, Cedar, Dade, Dallas, Hickory and 6 more | 6 hr |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 33 min |
| May 31, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 31, 8:21 PM CDT | Tornado Warning | SGF | Jasper, Newton | 24 min |
| May 31, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 17 min |
| May 31, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 45 min |
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 30 min |
| May 31, 8:45 PM CDT | Tornado Warning | SGF | Jasper | 30 min |
| May 31, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 35 min |
| May 31, 9:12 PM CDT | Special Weather Statement | SGF | Dade, Greene, Jasper, Lawrence | 48 min |
| May 31, 9:42 PM CDT | Flash Flood Warning | SGF | Barton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more | 6 hr |
| May 31, 9:44 PM CDT | Special Weather Statement | SGF | Jasper | 31 min |
| May 31, 10:17 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more | 6 hr |
| May 31, 10:21 PM CDT | Special Weather Statement | SGF | Christian, Dent, Douglas, Phelps, Texas, Webster and 1 more | 24 min |
| May 31, 10:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 52 min |
| May 31, 11:09 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Shannon, Texas | 9 hr |
| May 31, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 36 min |
| May 31, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 46 min |
| May 31, 11:31 PM CDT | Tornado Warning | SGF | McDonald | 29 min |
| May 31, 11:50 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 9 more | 12 hr |
| May 31, 11:54 PM CDT | Tornado Warning | SGF | McDonald | 36 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 51 min |
| Jun 1, 12:26 AM CDT | Tornado Warning | SGF | Barry, McDonald | 34 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | SGF | Barry | 33 min |
| Jun 1, 1:03 AM CDT | Special Weather Statement | SGF | Texas, Wright | 42 min |
| Jun 1, 1:09 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 51 min |
| Jun 1, 1:35 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, Stone | 3 hr |
| Jun 1, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Taney, Webster | 34 min |
| Jun 1, 3:06 AM CDT | Special Weather Statement | SGF | Christian | 24 min |
| Jun 1, 3:41 AM CDT | Areal Flood Warning | SGF | Barton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more | 8 hr |
| Jun 1, 3:44 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more | 8 hr |
| Jun 1, 4:51 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, Stone | 7 hr |
| Jun 1, 7:43 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Shannon and 1 more | 4 hr |
| Jun 1, 10:34 AM CDT | River Flood Warning | SGF | Shannon | 20 hr |
| Jun 1, 11:48 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more | 8 hr |
| Jun 1, 11:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Greene, Hickory, Laclede and 10 more | 23 hr |
| Jun 1, 12:02 PM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 3 more | 8 hr |
| Jun 1, 12:03 PM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 3 more | 23 hr |
| Jun 1, 4:33 PM CDT | River Flood Warning | SGF | Shannon | 33 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.